# SDR NACA2020103200001

- Difficulty date: December 28, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,166 hours, 19,951 cycles
- Engine: Ge CF680C2B6
- Engine time: 362 hours, 140 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE L ENG EEC. PERFORMED FIM 73-21 FAULT TREE 804, SYSTEM CHECKS GOOD.
